On some inequalities for polynomials

Authors

  • M. F. Timan (Днепропетр. аграр. ун-т)

Abstract

We prove the equivalence between analogs of the Paley and Nikol’skii inequalities for any orthonormal system of functions and for almost periodic polynomials with arbitrary spectrum.

Published

25.09.1998

Issue

Section

Short communications

How to Cite

Timan, M. F. “On Some Inequalities for Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 9, Sept. 1998, pp. 1289–1292, https://umj.imath.kiev.ua/index.php/umj/article/view/4848.